MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED GLENOSPHERE CENTERED 36 MM X 29MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. AEQUALIS REVERSED GLENOSPHERE CENTERED 36 MM X 29MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number DWD190
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
 
Event or Problem Description
The grub screw of the glenosphere could not be screwed; it was tight or jammed and therefore could not be screwed/secured into the base plate.As an alternative, the eccentric glenosphere was used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed (jammed safety screw in the glenoid sphere when opening the packaging) since the device was returned and was found to be in condition stated in the event description.The device inspection revealed the following: -the visual inspection confirmed that the safety screw was jammed in the glenoid sphere.-after loosening the safety screw, the functionality of the sphere was checked, and it could correctly impact and tighten into the baseplate-gauge without issue to report.The issue described in the reported event was unable to be reproduced.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any additional information is provided, the investigation will be reassessed.

Brand Name
AEQUALIS REVERSED GLENOSPHERE CENTERED 36 MM X 29MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16542253
Report Number3000931034-2023-00065
Device Sequence Number17772380
Product Code KWS
UDI-Device Identifier03700386935886
UDI-Public03700386935886
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDWD190
Device Catalogue NumberDWD190
Device Lot NumberAE7127
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown